Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|alittleworried - Tue Nov 11, 2008 6:14 pm||
I have been on Depo Prevera for over three years now, every 12 weeks like clockwork. Over the last 2 weeks I have been experiencing headaches, fatigue, vaginal spotting as well as abdominal pain. I do have a child, so I am obviously fertile, but is it possible for me to be pregnant, and If it is unlikely, what else could it be? Any information you could give me would be a huge help!
|Debbie Miller, RN - Tue Nov 11, 2008 9:52 pm||
Depo provera is a very reliable form of contraception so I would doubt you are pregnant. Spotting is a common side effect and there are many reasons a person may be fatigued or have headaches which may be completely unrelated to reproduction. I would not be able to venture a guess but if symptoms continue, take a pregnancy test for peace of mind or see your doctor. It is usually not the best course of action to use depo for many years because it can cause a loss of calcium from your bones so I hope you are seeing your health care provider regularly while using this method.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.